# SDR A6WA201240241

- Difficulty date: February 13, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP OTBD GIMBLE FITTING CHAFED. BLENDED CHAFED AREA ON RT OTBD FLAP OTBD GIMBLE FITTING IAW SRM 51-12-00.
